MAUDE Adverse Event Report: VASCUTEK LTD. GELSOFT PLUS; GELSOFT PLUS BIFURCATE

VASCUTEK LTD. GELSOFT PLUS; GELSOFT PLUS BIFURCATE
Model Number N/A
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Health effect clinical code (annex e).4582- no clinical signs, symptoms, or conditions.- no health damage to the patient has been reported.Health effect impact code (annex f).2199- no health consequences or impact- no health damage to the patient has been reported.Medical device problem code (annex a).1504- material puncture/hole- 3 holes were determined to be in the graft which were then repaired during surgery.Component code (annex g).4755- part/component/sub-assembly term not applicable.Type of investigation (annex b).4110- trend analysis- a similar event review was performed for leakage > hole / pinhole events in gelsoft plus grafts between jan 20 and oct 24.A similar event rate of 0.010% was confirmed.An increasing trend in gelsoft plus leakage complaints was noted, which is being investigated through internal actions.3331- analysis of production records- a full batch review from raw materials to finished products shall be completed.4112- analysis of data provided by user/third party- vascutek ltd.Has requested additional information relating to the events and their circumstances.Once this information has been received/assessed, the findings will be incorporated within the next available report.4117- device not accessible for testing - device remains implanted.Investigation findings (annex c).3233- results pending completion of investigation.Investigation conclusion (annex d).11- conclusion not yet available.
 
Event or Problem Description
During surgery on (b)(6) 2024, the surgeon unclamped the right iliac after completing anastamosis and stated that the graft had 3 holes in it.The surgeon repaired all 3 holes and used the product.No patient injury and no surgical intervention as reported by the surgeon.
 
Event or Problem Description
During surgery on (b)(6) 2024, the surgeon unclamped the right iliac after completing anastamosis and stated that the graft had 3 holes in it.The surgeon repaired all 3 holes and used the product.No patient injury and no surgical intervention as reported by the surgeon.This report is being submited as a final for mfg report number to provide event closure information for tag0064.
 
Additional Manufacturer Narrative
Health effect clinical code (annex e) 4582- no clinical signs, symptoms, or conditions.- no health damage to the patient has been reported.Health effect impact code (annex f) 2199- no health consequences or impact- no health damage to the patient has been reported.Medical device problem code (annex a) 1504- material puncture/hole- 3 holes were determined to be in the graft which were then repaired during surgery component code (annex g) 4755- part/component/sub-assembly term not applicable type of investigation (annex b) 4110- trend analysis- a similar event review was performed for leakage > hole / pinhole events in gelsoft plus grafts between jan 20 and oct 24.A similar event rate of 0.010% was confirmed.An increasing trend in gelsoft plus leakage complaints was noted, which is being investigated through internal actions.3331- analysis of production records- a full batch review was performed from raw material to finished product which showed no issues were found with the manufacture of the device.4112- analysis of data provided by user/third party- information was provided by the complainant on 21 nov 24, confirming that no images of the device were available.And the procedure was not reported as extended.No further information was provided on the event.4117- device not accessible for testing - device remains implanted.Investigation findings (annex c) 4256 - malfunction observed without conclusive finding - due to the limited information provided by the complainant, and no issues being found with the manufacture of the device, no causal link between the event and the device could be determined.Investigation conclusion (annex d) 4315 - cause not established - malfunction observed without conclusive finding - due to the limited information provided by the complainant, and no issues being found with the manufacture of the device, no causal link between the event and the device could be determined.

Brand Name
GELSOFT PLUS
Common Device Name
GELSOFT PLUS BIFURCATE
Manufacturer (Section D)
VASCUTEK LTD.
newmains avenue
inchinnan business park
renfrewshire, glasgow PA49R R
UK  PA49RR
Manufacturer (Section G)
VASCUTEK LTD
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA49R R
UK   PA49RR
Manufacturer Contact
laura allan
newmains avenue
inchinnan buiness park
renfrewshire, glasgow PA49R-R
UK   PA49RR
MDR Report Key20681858
Report Number9612515-2024-00079
Device Sequence Number7229808
Product Code DSY
UDI-Device Identifier05037881115535
UDI-Public05037881115535
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K955230
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number631809P-G
Device Lot Number25702131
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2024
Supplement Date Received by Manufacturer10/16/2024
Initial Report FDA Received Date11/14/2024
Supplement Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown